Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Unprotected sex, irregular cycle, normalized with regestrone, acne on stomach, menopace capsules safe to take ?

Hi,I am in 40 s having blood sugar and BP . My cycles are regular except 2 months back when i didn t have due to unprotected relation with my husband then i took 2 strips of regestrone when the cycle didn t came with the help on 1 strip of regestrone . In last 15 days i got some acne types on my stomach . I am not able to sleep continuously 6-7 hours and its been from 4-5 years now . When my periodic Cycle are Ok now why my doctor has advised me menopace capsules . I am not sufferring from menopause . Should I take these capsules . I don t want that because of this medicine I would land into menopause .
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Karishma,

First, after unprotected intercourse, you will not get period only if you become pregnant. You are in perimenopausal group, it means that may be within 1-5 years you will stop your period.
Secondly Menopace is a non-hormonal supplement which contains 21 nutrients. You will not stop your period because of this tablet.
Menopace is just to help you getting relief for few of the menopausal symptoms. if you do not want to take, it is not a problem.
At this age, periods sometimes can come late, but you should still use contraceptives to be sure.
Acne type lesions could be because of Regestrone, but you should check with your doctor for any other cause.
For sleep, do you feel tired when you get up in the morning? For evry person, sleep hours could be different. Eat healthy, at regular time, do exercise, and enjoy life. Do not keep stress. Do not be afraid of menopause, if it comes.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor